# SDR FDEA201209053227

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51491
- Condition: Corroded
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45.0, SEAT TRACK CORRODED BS 600 - 640.  FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.  REPLACED SEAT TRACK IAW SRM 51-40-02, DWG 143N5149 AND DWG 143N5080.  REPAIR CLASSIFIED AS MAJOR.
